MathSciNet Relay Station
MathSciNet bibliographic data
MR1412761 (97m:93071) 93E11 (15A24)
Ferrante, Augusto; Levy, Bernard C. Hermitian solutions of the equation $X=Q+NX\sp {-1}N\sp *$. Linear Algebra Appl. 247 (1996), 359–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement